Doctor insights on:
Does L Lysine Cause Bad Dreams
I took vitamin C supplement 1000 mg per day.Is that can cause bad effect to my body? Too much acid?
Medication effects: I understand your concern. Thank you for informing about Anxiety, Benadryl, (diphenhydramine) and Klonopin. Benadryl can cause fear and anxiety and may cause bad dreams. Anxiety about unresolved conflicts can cause bad dreams. Klonopin may cause anxiety, insomnia, and vivid dreams. See a Psychiatrist for Diagnosis; discuss, their benefits and side effects of Klonopin and Benadryl; have Therapy. ...Read more
Garlic breath: Garlic contains several sulfur compounds, which alone can cause bad breath, but they also promote the growth of oral bacteria, which may further add to the problem. Garlic lovers can absorb some of the sulfur compounds into their bloodstream & the body can exude the odor through the pores. Brushing teeth & tongue, gargling with mouthwash, eating parsley may help diminish the odor somewhat. ...Read moreSee 1 more doctor answer
Why does melatonin give me vivid nightmares? How does it work? Are there other supplements that produce vivid dreams?
Yes to both: If that is happening, talk to you doctor about alternatives that are natural, or see a sleep disorders psychologist for cognitive behavioral therapy of insomnia.Also make sure the memory loss is not coming from something else. If you have ptsd causing nightmares, that should also be addressed. ...Read more
Alcohol wd come from low GABA high glutamine, true? But glutamine supps are used sometimes?! why u give it for alc wd, doesn't it raise glut even more?
More complicated: All neurotransmitter systems are inter-connected. So, it is not just a matter of the low gaba or high glutamate (not glutamine - different chemicals), but also elevated Dopamine and adrenaline, noradrenaline, as well as changes in serotonin, acetylcholine and probably the cannabinoid system as well. What we take in our stomachs and what happens in the brain are not necessarily related. ...Read more
Why does my depikote prescription taste and smell strongly of vanilla? Can it be changed, it causes terrible nausea. Same issue w/ one a day vitamin.
This is a very: interesting question. Depakote, as you no doubt know, is an anti-seizure medicine. Some seizures manifest themselves as unusual or specific smells. Perhaps it is the disease, not the treatment that is causing this. You might experiment and work with your pharmacist to see if trying pills from another manufacturer of depakote would be better. Same with trying an alternate vitamin. Discuss with Doc. ...Read more
Chol/hdlc 530 h bun 7 l creatinne 0.67 l sedrate 39 h neutrophils 41 l could you please tell me what does it means and what causes these high and low?
530 would be: Quite high for a cholesterol. "low" BUN and cr of no consequence, as is neutrophil of 41%. Sed rate is a nonspecific measure of inflammation, immune, or infectious process. Without the clinical context it is hard to make any profound conclusions regarding these results except you need a cholesterol management plan. ...Read more
- Talk to a doctor live online for free
- Does l lysine work?
- Does l lysine help with asthma?
- Does l lysine help with energy?
- Ask a doctor a question free online
- Does l lysine increase testosterone?
- What are the causes of an l lysine deficiency?
- The cause of bad dreams
- What is the cause of bad dreams?
- Talk to a neurologist online